# SDR DL73E970018

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS PER SI 3-69482-12, THE STATION 178 BULKHEAD WAS FOUND CRACKED IN ONE LOCATION APPROXIMATELY AT RBL 4 AND WL 200.  THE RESULTING DAMAGE CUTOUT IS 1 WIDE AND 4.75 LONG.  THE BULKHEAD WEB IS FABRICATED FROM 0.032 CLAD 2024-T3.
